Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 6:41 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 6:41 PM CDT (23:41 UTC)
- Expired
- Jun 3, 2014, 7:30 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 155 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
101
WUUS53 KLBF 032341
SVRLBF
NEC071-183-040045-
/O.NEW.KLBF.SV.W.0068.140603T2341Z-140604T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 745 PM CDT
* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF ERICSON...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ERICSON...BARTLETT...BUFFALO FLATS...FOUR CORNERS...CUMMINSVILLE
AND PIBEL LAKE STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4175 9899 4209 9894 4209 9830 4173 9830
TIME...MOT...LOC 2340Z 278DEG 29KT 4184 9881
HAIL...1.25IN
WIND...60MPH
$$
MASEK3 follow-up statements
922
WWUS53 KLBF 032357
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
657 PM CDT TUE JUN 3 2014
NEC071-040007-
/O.CAN.KLBF.SV.W.0068.000000T0000Z-140604T0045Z/
GARFIELD NE-
657 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARFIELD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4173 9830 4175 9875 4209 9876 4209 9830
TIME...MOT...LOC 2357Z 276DEG 36KT 4180 9853
$$
NEC183-040045-
/O.CON.KLBF.SV.W.0068.000000T0000Z-140604T0045Z/
WHEELER NE-
657 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER COUNTY
UNTIL 745 PM CDT...
AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ERICSON...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN WHEELER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4173 9830 4175 9875 4209 9876 4209 9830
TIME...MOT...LOC 2357Z 276DEG 36KT 4180 9853
HAIL...1.00IN
WIND...60MPH
$$
MASEK911
WWUS53 KLBF 040018 RRA
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT TUE JUN 3 2014
NEC183-040045-
/O.CON.KLBF.SV.W.0068.000000T0000Z-140604T0045Z/
WHEELER NE-
718 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WHEELER COUNTY UNTIL 745 PM CDT...
AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF BARTLETT...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN WHEELER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4174 9854 4198 9848 4209 9830 4173 9830
TIME...MOT...LOC 0019Z 276DEG 36KT 4194 9839
HAIL...1.00IN
WIND...60MPH
$$
MASEK345 WWUS53 KLBF 040030 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 730 PM CDT TUE JUN 3 2014 NEC183-040040- /O.CAN.KLBF.SV.W.0068.000000T0000Z-140604T0045Z/ WHEELER NE- 730 PM CDT TUE JUN 3 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHEELER COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM CDT. LAT...LON 4174 9854 4198 9848 4209 9830 4173 9830 TIME...MOT...LOC 0030Z 276DEG 36KT 4193 9824 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:11 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 3, 6:11 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 611 PM CDT TUE JUN 3 2014 .SYNOPSIS... ISSUED AT 329 PM CDT TUE JUN 3 2014 A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY. WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT TIMES FOR RAINFALL. && .UPDATE... ISSUED AT 610 PM CDT TUE JUN 3 2014 UPDATED TO INCLUDE NEW TOR WATCH. UPDATE ISSUED AT 509 PM CDT TUE JUN 3 2014 UPDATED FORECAST TO DROP BOYD AND KEYA PAHA COUNTIES FROM SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS. CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION. ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE FOR THUNDERSTORMS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE STORM DEVELOPMENT. IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO -6 C. ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN. INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND 40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN. THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST FRIDAY WHERE UPPER 60S SHOULD PREVAIL. FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS. A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE ADDITIONAL TSTMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 113 PM CDT TUE JUN 3 2014 BUSY AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS. IMPACT ALREADY AT KVTN AND EXPECTED THE STORMS TO IMPACT KVTN AND POINTS SOUTH AND EAST. LESS CONFIDENCE FOR KLBF AS DEVELOPMENT EXPECTED NEAR THE TERMINAL...AND COULD BE FURTHER EAST. THIS AFTERNOON INTO THE EVENING WE WILL CONTINUE TO MONITOR CLOSELY AND WATCH FOR AMENDMENTS AS IMPACT FOR THUNDERSTORM TIMING BECOMES MORE CERTAIN. OVERNIGHT ACTIVITY PUSHES EAST...HOWEVER MODELS IN GOOD AGREEMENT WITH LOW IFR CIGS/FOG DEVELOPING OVERNIGHT INTO THE EARLY MORNING HOURS. VFR CONDITIONS DEVELOP BY MID MORNING ACROSS THE ENTIRE AREA. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...CDC SHORT TERM...MASEK LONG TERM...CDC AVIATION...MASEK
Hazardous weather outlook, Jun 3, 3:33 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT TUE JUN 3 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-042045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 3, 5:55 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 ENE NORTH PLATTE 41.15N 100.72W
06/03/2014 M1.00 INCH LINCOLN NE OFFICIAL NWS OBS
&&
SNIVELYLocal storm report, Jun 3, 5:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 8 S NORTH PLATTE 41.02N 100.77W
06/03/2014 E1.75 INCH LINCOLN NE TRAINED SPOTTER
&&
JGOMEZLocal storm report, Jun 3, 6:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
619 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL TAYLOR 41.77N 99.38W
06/03/2014 E1.50 INCH LOUP NE TRAINED SPOTTER
REPORT RELAYED BY NAWAS JUST EAST OF TAYLOR
&&
CCOLELocal storm report, Jun 3, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL 6 N VALENTINE 42.96N 100.55W
06/03/2014 M1.00 INCH CHERRY NE LAW ENFORCEMENT
1140 AM HAIL 13 E VALENTINE 42.87N 100.29W
06/03/2014 E1.75 INCH CHERRY NE PUBLIC
1205 PM HAIL 12 N AINSWORTH 42.72N 99.86W
06/03/2014 E1.00 INCH BROWN NE PUBLIC
HAIL IS COVERING THE GROUND
1205 PM HAIL 10 N AINSWORTH 42.69N 99.86W
06/03/2014 M0.88 INCH BROWN NE FIRE DEPT/RESCUE
1215 PM TORNADO 1 NW BASSETT 42.59N 99.55W
06/03/2014 ROCK NE STORM CHASER
AN UNCONFIRMED REPORT OF A BRIEF TORNADO 1 TO 1 1/2 MILES
NORTHWEST OF BASSETT BY STORM CHASER.
1218 PM HAIL 11 N AINSWORTH 42.71N 99.86W
06/03/2014 M1.50 INCH BROWN NE FIRE DEPT/RESCUE
1230 PM TORNADO 1 W BASSETT 42.58N 99.56W
06/03/2014 ROCK NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO AROUND 1230 PM RELAYED
BY EM DOUG FOX.
1230 PM HAIL 7 N BASSETT 42.68N 99.54W
06/03/2014 M1.75 INCH ROCK NE TRAINED SPOTTER
WIND SPEEDS ESTIMATED 55 TO 60 MPH
1245 PM TSTM WND DMG 7 N BASSETT 42.68N 99.54W
06/03/2014 ROCK NE EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT FROM BASSETT FIREMAN OF
WIND DAMAGE FROM 7 MILES NORTH OF BASSETT EAST SOUTHEAST
OF NEWPORT ABOUT 15 MILES OF DAMAGE. REPORTS OF GRAIN
BINS, PIVOTS AND POWER LINES DOWN.
1245 PM HAIL 4 N NEWPORT 42.66N 99.33W
06/03/2014 E1.75 INCH ROCK NE PUBLIC
1245 PM HAIL SE STUART 42.60N 99.14W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
1246 PM HAIL NEWPORT 42.60N 99.33W
06/03/2014 M1.75 INCH ROCK NE FIRE DEPT/RESCUE
1246 PM TSTM WND GST NEWPORT 42.60N 99.33W
06/03/2014 M100 MPH ROCK NE FIRE DEPT/RESCUE
REPORT OF 80 TO 100 MPH WINDS REPORTED.
0100 PM TSTM WND DMG STUART 42.60N 99.14W
06/03/2014 HOLT NE PUBLIC
ALL WINDOWS ON NORTH SIDE OF NURSING HOME IN STUART ARE
BROKEN.
0100 PM HAIL 5 W ATKINSON 42.53N 99.07W
06/03/2014 M1.00 INCH HOLT NE TRAINED SPOTTER
0107 PM HAIL ATKINSON 42.53N 98.98W
06/03/2014 M1.75 INCH HOLT NE TRAINED SPOTTER
0110 PM HAIL ATKINSON 42.53N 98.98W
06/03/2014 M1.75 INCH HOLT NE CO-OP OBSERVER
0110 PM HAIL 6 N EMMET 42.56N 98.81W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
0110 PM TSTM WND DMG STUART 42.60N 99.14W
06/03/2014 HOLT NE CO-OP OBSERVER
SEMI TRUCK BLOWN OVER, HAIL KNOCKED OUT WINDOWS
0120 PM HAIL S NEWPORT 42.60N 99.33W
06/03/2014 E1.75 INCH ROCK NE PUBLIC
0135 PM HAIL 1 NE PAGE 42.41N 98.40W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
0300 PM TSTM WND DMG STUART 42.60N 99.14W
06/03/2014 HOLT NE FIRE DEPT/RESCUE
STUART FIRE CHIEF REPORTED NUMEROUS LARGE TREES DOWN IN
STUART PARK.
0359 PM HAIL 15 NNW TAYLOR 41.97N 99.49W
06/03/2014 E1.00 INCH LOUP NE PUBLIC
0410 PM TSTM WND GST 5 N TAYLOR 41.84N 99.38W
06/03/2014 E60.00 MPH LOUP NE PUBLIC
ESTIMATED WIND GUST OF 60 MPH.
0410 PM HAIL NW BURWELL 41.78N 99.13W
06/03/2014 E1.50 INCH GARFIELD NE PUBLIC
0424 PM HAIL BURWELL 41.78N 99.13W
06/03/2014 E1.00 INCH GARFIELD NE LAW ENFORCEMENT
60 MPH WIND ESTIMATED ALSO
0424 PM TSTM WND GST BURWELL 41.78N 99.13W
06/03/2014 E60.00 MPH GARFIELD NE TRAINED SPOTTER
WIND BLOWING AT LEAST 60 MPH WITH TREES BENDING OVER AND
HAIL JUST BEGINNING TO FALL. A DARK LOWERING OF CLOUDS
WAS NOTED TO THE SOUTH.
0425 PM HAIL MULLEN 42.04N 101.04W
06/03/2014 M2.00 INCH HOOKER NE EMERGENCY MNGR
0425 PM HAIL MULLEN 42.04N 101.04W
06/03/2014 M2.00 INCH HOOKER NE FIRE DEPT/RESCUE
MEASURED 2-1/4 INCH
0430 PM HAIL THEDFORD 41.98N 100.57W
06/03/2014 E1.00 INCH THOMAS NE LAW ENFORCEMENT
0430 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
06/03/2014 E1.00 INCH BROWN NE CO-OP OBSERVER
0431 PM HAIL THEDFORD 41.98N 100.57W
06/03/2014 E1.75 INCH THOMAS NE LAW ENFORCEMENT
0434 PM HAIL THEDFORD 41.98N 100.57W
06/03/2014 E1.75 INCH THOMAS NE LAW ENFORCEMENT
COVERING THE GROUND
0441 PM HAIL 9 ENE BURWELL 41.83N 98.97W
06/03/2014 E1.00 INCH GARFIELD NE TRAINED SPOTTER
0445 PM HAIL 7 W ERICSON 41.78N 98.81W
06/03/2014 E1.75 INCH GARFIELD NE LAW ENFORCEMENT
STRONG WINDS WERE ROCKING THE POLICE CRUISER ALSO.
0455 PM TSTM WND GST THEDFORD 41.98N 100.57W
06/03/2014 M63.00 MPH THOMAS NE AWOS
0455 PM HAIL 3 N SENECA 42.09N 100.83W
06/03/2014 E1.00 INCH THOMAS NE PUBLIC
0500 PM HAIL 6 S ASHBY 41.94N 101.93W
06/03/2014 E1.00 INCH GRANT NE PUBLIC
0503 PM HAIL 2 SE ERICSON 41.76N 98.65W
06/03/2014 M1.75 INCH WHEELER NE TRAINED SPOTTER
TREE BRANCHES BROKEN FROM THE HAIL AND WIND, HAIL LASTED
APPROX. 15 MINS.
0514 PM TORNADO 4 E THEDFORD 41.98N 100.50W
06/03/2014 THOMAS NE TRAINED SPOTTER
RELAYED TO NAWAS BY A TRAINED SPOTTER OF A RAIN WRAPPED
TORNADO
0538 PM HAIL 8 S NORTH PLATTE 41.02N 100.77W
06/03/2014 E1.75 INCH LINCOLN NE TRAINED SPOTTER
0555 PM HAIL 3 ENE NORTH PLATTE 41.15N 100.72W
06/03/2014 M1.00 INCH LINCOLN NE OFFICIAL NWS OBS
0615 PM HEAVY RAIN 9 ENE ELSMERE 42.21N 100.02W
06/03/2014 M1.40 INCH BROWN NE CO-OP OBSERVER
1.40 INCHES OF RAIN IN AN HOUR.
0618 PM HAIL TAYLOR 41.77N 99.38W
06/03/2014 E1.50 INCH LOUP NE TRAINED SPOTTER
REPORT RELAYED BY NAWAS JUST EAST OF TAYLOR
&&
CCOLELocal storm report, Jun 3, 6:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TORNADO 2 S TAYLOR 41.74N 99.38W
06/03/2014 CUSTER NE STORM CHASER
UNCONFIRMED TORNADO REPORT 2 MILES SOUTH OF TAYLOR BY
HIGHWAY 183. REPORTED BY A STORM CHASER RELAYED BY TAYLOR
WARNING POINT.
0610 PM HAIL TAYLOR 41.77N 99.38W
06/03/2014 E1.00 INCH LOUP NE LAW ENFORCEMENT
&&
JGOMEZLocal storm report, Jun 3, 6:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN SWAN LAKE 42.18N 99.09W
06/03/2014 E0.00 INCH HOLT NE CO-OP OBSERVER
VISIBILITY LESS THAN 1 MILE IN VERY HEAVY RAIN AND STRONG
WINDS. STANDING WATER IN THE YARD. WIND SPEED UNKNOWN.
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:54 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 36 min |
| Jun 3, 11:13 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 47 min |
| Jun 3, 11:59 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 46 min |
| Jun 3, 12:41 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 49 min |
| Jun 3, 1:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
| Jun 3, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 25 min |
| Jun 3, 3:47 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 58 min |
| Jun 3, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 47 min |
| Jun 3, 4:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| Jun 3, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 42 min |
| Jun 3, 4:32 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 43 min |
| Jun 3, 4:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 48 min |
| Jun 3, 4:53 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 39 min |
| Jun 3, 4:57 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 3, 5:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 49 min |
| Jun 3, 5:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 51 min |
| Jun 3, 5:54 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Garfield, Loup | 51 min |
| Jun 3, 5:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 63 min |
| Jun 3, 6:05 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 40 min |
| Jun 3, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 30 min |
| Jun 3, 6:20 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 3, 6:47 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.